RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 3, Pages 391–396 (Mi de10346)  

Partial Differential Equations

Solutions Periodic in Distribution to a Boundary Value Problem for the Telegraph Equation

A. Ya. Dorogovtsev

Kiev Institute of Business and Technology

Full text: PDF file (840 kB)

English version:
Differential Equations, 2001, 37:3, 418–424

Bibliographic databases:

UDC: 517.954
Received: 02.05.2000

Citation: A. Ya. Dorogovtsev, “Solutions Periodic in Distribution to a Boundary Value Problem for the Telegraph Equation”, Differ. Uravn., 37:3 (2001), 391–396; Differ. Equ., 37:3 (2001), 418–424

Citation in format AMSBIB
\Bibitem{Dor01}
\by A.~Ya.~Dorogovtsev
\paper Solutions Periodic in Distribution to a Boundary Value Problem for the Telegraph Equation
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 3
\pages 391--396
\mathnet{http://mi.mathnet.ru/de10346}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1846535}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 3
\pages 418--424
\crossref{https://doi.org/10.1023/A:1019202801360}


Linking options:
  • http://mi.mathnet.ru/eng/de10346
  • http://mi.mathnet.ru/eng/de/v37/i3/p391

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:27
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019